# SDR UPS02238553

- Difficulty date: May 21, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,867 hours, 37,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK IN DOOR FRAME AT AFT UPPER CORNER OF FWD ENTRY DOOR     DOOR FRAME REPLACED IAW SMRO EO 2002-031-001 UPS ENGINEERING FILE NO. 727-52-20008
